MathSciNet Relay Station
MathSciNet bibliographic data
MR2777273 26E60
Wang, Miao-Kun; Qiu, Ye-Fang; Chu, Yu-Ming Sharp bounds for Seiffert means in terms of Lehmer means. J. Math. Inequal. 4 (2010), no. 4, 581–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement